How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8781
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

Hi last Sunday.i took 3 100mgs of magnesium tabs 1 1000mgs

Customer Question

Hi last Sunday.i took 3 100mgs of magnesium tabs 1 1000mgs of B12, 1 100mgs of lipoic acid tab,1 1000 MHD codliver oil.1other 100mgs of another vitimam can't remember name and 1milk thistle pill.most of this was taken after 6 pm, then I had a medium red wine and 4half pint of guiness.i weigh just over 7stone.i had been drinking wine for many yrs before this.my father died in July and I put my weight loss down to all the running about and stress.i had just been home from India 3wks previous to taking all these pills I was away 5wks and felt fine and never had much alcohol.i work 7days a wk for 6mths and then have 6mths off I own a B&B. The morning after all the pills my stomach was swollen and then went down again my 2legs I could not stop shaking in bed the night I took the pills and for a week I felt nausea and could not eat I now have a bad pain on the right side near my shoulder blade and I feel my stomach burning all week.can you give me some advice please I don't know what pain killers to take after all those pills thanx in advance for any answer.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. SH replied 2 years ago.
Dr. Shahzad MD :

Hi there. Thank you for your question. I will be helping you out with your queries

Dr. Shahzad MD :

What is the main symptom that is bothering you at the moment?

Dr. Shahzad MD :

Is it the burning in the stomach?

Dr. Shahzad MD :

Please let me know.

Expert:  Dr. SH replied 2 years ago.

I would appreciate it if you could provide me more information on the questions that I have asked above.
Please do not rate me for my services until you have received an answer.
Kindest regards